# SDR SWAA2017080115447

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 41,573 hours, 19,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR LIGHT LENS FADED.  R&R LENS PER SIP.
